# SDR BB07033

- Difficulty date: April 2, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N922UW
- Make and model: Boeing 757225
- Aircraft serial: 22202
- Aircraft time: 70,479 hours, 31,676 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLIGHT 1866, FLL-PHL:  DURING FLIGHT, CREW REPORTED A NUMBER ONE ENGINE VIBRATION AND NO RESPONSE TO THROTTLE MOVEMENTS.  DECLARED EMERGENCY AND LANDED PHL WITH NO OTHER DIFFICULTIES.  ENGINE SHUT DOWN NORMALLY AFTER LANDING.  MAINTENANCE REPLACED THE LEFT ENGINE.
